# SDR 20000406SH058

- Difficulty date: February 5, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AV8AS2100
- Part serial: 86094
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED MANUFACTURER''S RECOMMENDED 2 PSI TEST IAW 25-60-33.  DOM:  FEB 1986.  (X)
